Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe lower abdominal pain around uterus since colp, watery and brown tinted discharge. Normal?

I am having awful lower abdominal pain where my uterus is. To catch you up real quick- had a baby July 3rd, 3 month obgyn check up had abnormal pap , colposcopy was done Monday of last week, results showed grade 3 cancerous cells, leap procedure is scheduled for the 11th. This pain is ongoing since the colp an is getting worse and now I m about in tears , it almost feels like menstrual cramps but different, and the discharge is watery and brown tinted, I have to wear thin pads there is so much of it, it s awful. I really don t think this is normal. I ve had a colp before and it was not like this at all. What is going on????
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
Hi, probably you have catched some infection and you need to see your gynaec immediately. You need analgesics, antibiotics and good clinical examination. Please don't wait and think it will settle its own. Take care.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor